# SDR USAA20090424EM021

- Difficulty date: April 23, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Bolt
- Condition: Missing
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1171, BWI-CLT - THE FLIGHT REPORTED A PRESSURIZATION PROBLEM AFTER TAKEOFF FROM BWI.  THE CREW ADVISED, HAD A CABIN ALT HIGH LIGHT.  MAINTENANCE PERFORMED A SATISFACTORY CHECK OF THE PRESSURE CONTROL SYSTEM AND THE AIRCRAFT RETURNED TO SERVICE.  AFTER TAKEOFF A SECOND TIME BOTH PACKS WERE LOST MOMENTARILY AND RETURNED TO NORMAL OPERATION.  THE CREW RETURNED TO BWI A SECOND TIME.  MAINTENANCE FOUND BOLT MISSING FROM RIGHT RAM DUCT SUPPORT BRACKET.  ALSO REPLACED THE AIR CONDITION CHECK VALVE AND RECIRCULATION FILTERS.
